# SDR QXEA200701641

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 16,722 hours, 12,081 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ELEVATOR CONTROL HAS A FLAT FEEL. THE CONTROLS MOVE BACK AND FORTH A COUPLE OF INCHES WITH NO ELEVATOR MOVEMENT.  AIRCRAFT FERRIED TO PORTLAND FOR REPAIRS.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE ELEVATOR CONTROL SYSTEM IAW AMM TASK 27-31-00-710-801-A01.  OPERATIONAL CHECKS GOOD WITH NO DEFECTS NOTED.  PERFORMED MOVEMENT CHECK WITH AC AND ELECTRIC HYDRAULIC PUMPS ACTIVE WITH NO DEFECTS NOTED.  PERFORMED GENERAL VISUAL INSPECTION OF THE CONTROL QUADRANTS WITH NO DEFECTS NOTED.  COULD NOT DUPLICATE ORIGINAL DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
